RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Moskalenko, Aleksandr Ivanovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:168
Abstract pages:605
Full texts:344

http://www.mathnet.ru/eng/person42204
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/204976

Publications in Math-Net.Ru
1981
1. A. I. Moskalenko, “Extension of multiplications on a mixed Abelian group of countable rank”, Mat. Zametki, 29:3 (1981),  375–379  mathnet  mathscinet  zmath; Math. Notes, 29:3 (1981), 193–195  isi
1978
2. A. I. Moskalenko, “Splitting length of an Abelian group”, Mat. Zametki, 24:6 (1978),  749–762  mathnet  mathscinet  zmath; Math. Notes, 24:6 (1978), 899–906
1977
3. A. I. Moskalenko, “Sufficient conditions for simultaneous optimality of systems”, Dokl. Akad. Nauk SSSR, 232:3 (1977),  524–527  mathnet  mathscinet  zmath
1971
4. A. I. Moskalenko, “Central quotient groups”, Mat. Zametki, 10:4 (1971),  427–436  mathnet  mathscinet  zmath; Math. Notes, 10:4 (1971), 679–684
1969
5. A. I. Moskalenko, “On the splitting of groups of central group extensions”, Mat. Zametki, 6:2 (1969),  197–200  mathnet  mathscinet  zmath; Math. Notes, 6:2 (1969), 575–576
6. A. I. Moskalenko, “On a class of optimal control problems”, Zh. Vychisl. Mat. Mat. Fiz., 9:1 (1969),  68–95  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 9:1 (1969), 88–124
1968
7. A. I. Moskalenko, “Central extensions of abelian groups by means of abelian groups”, Sibirsk. Mat. Zh., 9:1 (1968),  104–115  mathnet  mathscinet  zmath; Siberian Math. J., 9:1 (1968), 78–86

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020